| Catalog Number |
133S-MV-14-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "had spontaneous rupture".Later, patient reported "ruptured", "500 expander expanded to 570".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, d9, h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - use error: unable to observe through visual inspection as it is a physiological phenomenon.- deflation: observed an opening through microscopic inspection assessed as unidentified (tear) opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "had spontaneous rupture".Later, patient reported "ruptured", "500 expander expanded to 570".This record is for the left side.Device has been explanted.